# SDR REXA2016041600626

- Difficulty date: April 16, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH INTERCOSTAL AT STRINGER 27, BETWEEN FS 364 - 349 ARE CORRODED. CONTINUATION CARD 81513411 OP 181.  TWO EACH INTERCOSTAL WERE REPLACED IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-77-00- 001-001-A01.
